# SDR WX0A2025101332597

- Difficulty date: October 12, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N307NV
- Make and model: Airbus A319-112
- Aircraft serial: 2427
- Aircraft time: 54,662 hours, 34,273 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) ALL 4 FA'S SMELLED DIRTY SOCK ON DESCENT INTO SCK. I ALSO SMELLED A MUSTY SMELL AT ABOUT 8,000 FT.  THE SMELL SEEMS TO BE STRONGER IN  AFT PORTION OF THE CABIN / COMPLIED WITH TC A32X21-000-002. THIS CLEARS MEL 49-10-01-A, MDDR 220784. PLACARDS REMOVED.  C/W TC A32X-21-000-003. M313 MDDR 220897 IS NO LONGER BEING TRACKED. NO OIL TYPE SMELL DETECTED AT THIS TIME.
